# SDR SWAA2024102946113

- Difficulty date: October 8, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 26,605 hours, 13,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 947 RBL 24 AND RBL 50 WL 208<[01] REMOVED AND REPAIRED DAMAGE PART OF THE BS947 UPPER CHORD FLANGE LBL60-RBL60 WL208 INCLUDED DISCREPANCY RECORD ON TTG8Q00WATV5 ALL I.A.W SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 1;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
